Chebyshev-type inequalities for scale mixtures
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Thomas Sellke, 1996. "Generalized gauss-chebyshev inequalities for unimodal distributions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 43(1), pages 107-121, December.
- N. H. Bingham & Rudiger Kiesel, 2002. "Semi-parametric modelling in finance: theoretical foundations," Quantitative Finance, Taylor & Francis Journals, vol. 2(4), pages 241-250.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Adell, José A. & Lekuona, Alberto, 2006. "Every random variable satisfies a certain nontrivial integrability condition," Statistics & Probability Letters, Elsevier, vol. 76(15), pages 1603-1606, September.
More about this item
KeywordsConvexity Scale mixtures Bienayme-Chebyshev inequality;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:71:y:2005:i:4:p:323-335. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .